Rebound swelling after filler
Swelling reactions after filler are rare. It can occur in individuals who exhibit hypersensitivity such as hives. A systemic inflammatory response to being sick, severe lack of sleep, or surgery could potentially cause a histamine type reaction in areas treated with fillers. These reactions are usually short lived and can be treated by anti-histamines and ice. However, it is also possible to have severe swelling from localized infection either bacterial or viral (herpetic). A follow up with your physician or dermatologist would be a good idea.
Unusual delayed swelling 5 days after Restylane injections
Thank you for sharing your question and photos. It is unusual to become more swollen 5 days after the initial injection of Restylane and to develop pain. Please see your doctor to make sure you are not having an allergic reaction (which is highly unusual). Cold compresses could help with the swelling and tenderness.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
I suggest waiting for 10-14 days if you are still swollen consider reversing the filler if you are unhappy. Best, Dr. Emer.
Swelling lips after Restylane
Lip augmentation with fillers like Restylane is a great way to plump them up. Is a very sensitive area and can cause discomfort, swollen or even Bruised for days. Applying frozen peas or soft ice gels to the are will expedite the resolution of the swelling.
Swollen Lips After Restylane
It is normal to have varying amounts of swelling after most hyaluronic acid fillers, especially Juvederm and Restylane Silk. Some patients swell more than others dependent on the location of the injections, amount injected, foods ingested, and genetics.
In your case, you developed significant swelling even the first day. The cabin pressure change with airplane travel most likely caused the recurrent edema. If this is the case, a short course of a diuretic will rapidly improve your swelling. However, there is a small chance of an infection. Please revisit your dermatologist or plastic surgeon injector to ensure you do not have an infection.
Best of luck,
Suneel Chilukuri, M.D.
Lips Swelling After Injections
It is not unusual for your lips to be a little swollen immediately after your injections. Since the swelling is new I would definitely return to your treating physician to make sure you are not allergic to the product. Best, Dr. Green
Swollen lips after Restylane
Thank you for your question. It is possible for your lips to swell after a flight and also after laying down to sleep. I recommend letting your doctor know about your lip swelling. You can take ibuprofen 400mg 3 times daily for the pain as long as you are not allergic to it. If the swelling does not improve over the next couple of days I recommend making an appointment with your physician. If you have any problems with swallowing or breathing you should go to the emergency room.